# SDR 2006UALA00329

- Difficulty date: February 22, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 50,954 hours, 27,348 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR EXTERNAL SKIN DENT 5 INCHES FROM LOWER EDGE & 17 INCHES FROM AFT EDGE.  REMOVED DAMAGE SKIN, REPLACED SKIN AND INSTALLED DOUBLER OVER ENTIRE DOOR AREA PER SRM 51-40-02.  BY MECH 10868 & QC 32 NON-ROUTINE 10998- 8300-0006.  NO FURTHER FINDINGS, OK FOR SERVICE.
